Advertisement

Zur Diskretisierung Von Extremalproblemen

  • H. Esser
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 333)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. [1]
    Berge, C.: Topological Spaces. Oliver u. Boyd, Edinburgh, 1963.zbMATHGoogle Scholar
  2. [2]
    Budak, B.M. Berkovich, E.M. und E.N. Solov'eva: Difference Approximations in Optimal Control Problems. SIAM J. on Control 7 (1969), 18–31.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    — " —: The Convergence of Difference Approximations for Optimal Control Problems. USSR Comput. Math. and math. Phys. 9 (1969), 30–65.MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    Budak, B.M. und A.I. Ivanov: Difference Approximations of Differential Games with Phase Constraints. Ž. Vyčisl. Mat. i. Mat. Fiz 10 (1970), 868–884.MathSciNetzbMATHGoogle Scholar
  5. [5]
    Cullum, J.: Discrete Approximations to Continuous Optimal Control Problems. SIAM J. on Control 7 (1969), 32–50.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    — " —: An explicit Procedure for Discretizing continuous Optimal Control Problems. JOTA 8 (1971), 15–34.MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    Daniel, J.W.: The approximate Minimization of Functionals. Prentice, Hall, Englewood Cliffs, N.J., 1971.zbMATHGoogle Scholar
  8. [8]
    Esser. H.: Über die Stetigkeit des Extremalwertes nichtkonvexer Optimierungsprobleme mit einer Anwendung auf die Diskretisierung von Kontrollproblemen. ZAMM 52 (1972), 535–542.MathSciNetCrossRefzbMATHGoogle Scholar
  9. [9]
    Evans, J.P. und F.J. Gould: Stability in nonlinear Programming. Oper. Res. 18 (1970), 107–118.MathSciNetCrossRefzbMATHGoogle Scholar
  10. [10]
    Fiacco, A. V.: Convergence Proporties of local Solutions of Sequences of Mathematical Programming Problems in general Spaces. The George Washington University School of Engeneering and Applied Science. Institute for Management Science and Engeneering. Serial T-254, 1971.Google Scholar
  11. [11]
    Greenberg, H.J. und W.P. Pierskalla: Extensions of the Evans-Gould Stability Theorems for Mathematical Programs. Oper. Res. 19 (1971), 143–153.MathSciNetCrossRefzbMATHGoogle Scholar
  12. [12]
    Grigorieff, R.D.: Numerik gewöhlicher Differentialgleichungen. Teubner Studienbücher, Teubner Verlag, Stuttgart 1972.zbMATHGoogle Scholar
  13. [13]
    Hogan, W.W.: Point to set maps in Mathematical Programming. Western Management Science Institute, University of California, Los Angeles, Working Paper No. 170, 1971.Google Scholar
  14. [14]
    Henrici, P.: Discrete Variable Methods in Ordinary Differential Equations. John Wiley, New York 1962.zbMATHGoogle Scholar
  15. [15]
    Kantorowitsch, L.W. u. G.P. Akilov: Funktionalanalysis in normierten Räumen. Akademie Verlag, Berlin 1964.Google Scholar
  16. [16]
    Krabs, W.: Zur stetigen Abhängigkeit des Extremalwertes eines konvexen Optimierungsproblems von einer stetigen Änderung des Problems. ZAMM 52 (1972), 359–368.MathSciNetCrossRefzbMATHGoogle Scholar
  17. [17]
    Krabs, W.: Stetigkeitsfragen bei der Diskretisierung konvexer Optimierungsprobleme. Tagungsbericht Oberwolfach, erscheint demnächst in der Reihe ISNM, Birkhäuser Verlag, 1973.Google Scholar
  18. [18]
    — " —: On Discretization in Generalized Rational Approximation. Erscheint in: Abh. Math. Sem. der Universität, Hamburg, 1973.Google Scholar
  19. [19]
    — " —: Stabilität und Stetigkeit bei nichtlinearer Optimierung. Erscheint demnächst in: Methoden des Operation Research, Herausgeber R. Henn, 1973.Google Scholar
  20. [20]
    Pirzl, J.: Optimierung unter Nebenbedingungen, Struktur einer Klasse von Algorithmen I. Computing 8 (1971), 121–142.MathSciNetCrossRefzbMATHGoogle Scholar
  21. [21]
    — " —: Optimierung unter Nebenbedingungen, Struktur einer Klasse von Algorithmen II. Computing 8 (1971), 272–283.MathSciNetCrossRefzbMATHGoogle Scholar
  22. [22]
    Stummel, F.: Diskrete Konvergenz linearer Operatoren I. Math. Anal. 190 (1970), 45–92.MathSciNetCrossRefzbMATHGoogle Scholar
  23. [23]
    — " —: Discrete Convergence of Mappings. Erscheint demnächst in: Proceedings of the Conference on Numerical Analysis, Dublin, August 1972.Google Scholar

Copyright information

© Springer-Verlag 1973

Authors and Affiliations

  • H. Esser

There are no affiliations available

Personalised recommendations